MathSciNet Relay Station
MathSciNet bibliographic data
MR871254 (88d:60093) 60F15 (60J15)
Berbee, Henry Convergence rates in the strong law for bounded mixing sequences. Probab. Theory Related Fields 74 (1987), no. 2, 255–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement